# SDR DALA2014081904665

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FORWARD SIDE OF PRESSURE BULKHEAD DOME, CORRODED FROM STRINGERS 28L AND 26R.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 51-10-03 AND 53-10-03.
